Hiroshima Mathematical Journal

Ideally finite Lie algebras

Shigeaki Tôgô, Masanobu Honda, and Takanori Sakamoto

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 11, Number 2 (1981), 299-315.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134103

Digital Object Identifier
doi:10.32917/hmj/1206134103

Mathematical Reviews number (MathSciNet)
MR620540

Zentralblatt MATH identifier
0465.17005

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Tôgô, Shigeaki; Honda, Masanobu; Sakamoto, Takanori. Ideally finite Lie algebras. Hiroshima Math. J. 11 (1981), no. 2, 299--315. doi:10.32917/hmj/1206134103. https://projecteuclid.org/euclid.hmj/1206134103


Export citation

References

  • [1] R. K. Amayo and I. N. Stewart: Infinite-dimensional Lie algebras, Noordhoff, Leyden, 1974.
  • [2] N. Kawamoto: Subideality and ascendancy in generalized solvable Lie algebras, Hiroshima Math. J. 9 (1979), 701-716.
  • [3] I. N. Stewart: Lie algebras generated by finite dimensional ideals, Pitman Publishing, 1975.
  • [4] E. L. Stitzinger: Ascendancy in locally solvable ideally finite Lie algebras, Hiroshima Math. J. 11 (1981), 1-4.
  • [5] S. Togo: Weakly ascendant subalgebras of Lie algebras, Hiroshima Math. J. 10 (1980), 175-184.
  • [6] S.Togo: Subnormality and ascendancy in groups, Hiroshima Math. J. 10(1980), 597-605.